# SDR AALA201510099004

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 58,499 hours, 21,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT ROW 26L INOPERATIVE, WIRES BROKEN.  REPLACED WIRES, REWIRED SEAT MOUNTED EMER LIGHT AT ROW 26LIN IAW TO ESPM 20-33-11.  OPERATIONS CHECKED GOOD.
